# SDR HALA2014082200118

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,284 hours, 8,314 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, LT ENGINE OIL QTY INDICATED 17 QTS.  ENGINE SERVICED WITH 12 PINTS.  ENGINE EXTERNAL AND UNDER COWL INSPECTION C/O OUT. NO LEAKS EVIDENT.  EGR C/OUT IAW AMM 71-00-00-795-003-N00 TEST 3 GROUND IDLE FOR 10 MINS. ENGINE REINSPECTED NO LEAKS EVIDENT.  OIL QTY INDICATION NORMAL.
